# SDR SIMA2019042319003

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK INDICATION .125 INCHES IN LENGTH 1 RIVET BELOW STRINGER 6L AT FRAME 77 -C/A-EVALUATED WITH HFEC  FOUND NO CRACK.  RESTORED SURFACE PROTECTION IAW CPM 51-25-01.
